# SDR AWXA200201250

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 52,119 hours, 32,712 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603100
- Condition: Delaminated
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 CHECK THE #4 SLAT WAS FOUND DELAMINATED AT THE INBOARD UPPER TRAILING EDGE SURFACE. MAINTENANCE REMOVED THE #4 SLAT AND REPAIRED DAMAGE IAW B737-300 SRM 51-70-10 REPAIR 22 & 23. REINSTALLED #4 SLAT IAW BMM 27-81-21, PG. 401-419.
